Hellinger consistency for a discrete prior

Walker, Stephen G. (2004) Hellinger consistency for a discrete prior. Pakistan Journal of Statistics, 21 (1). pp. 65-70. ISSN 1012-9367. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 02 Oct 2008 16:59
Last Modified: 25 Jun 2014 10:50
Resource URI: http://kar.kent.ac.uk/id/eprint/10586 (The current URI for this page, for reference purposes)
  • Depositors only (login required):